American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Andrew Baker and Birgit Richter. Realizability of algebraic Galois extensions by strictly commutative ring spectra. Trans. Amer. Math. Soc. 359 (2007) 827-857. MR 2255198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Elena V. Black and John R. Swallow. Relative Embedding Problems. Trans. Amer. Math. Soc. 353 (2001) 2347-2370. MR 1814073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. Greither. Cyclic Galois extensions and normal bases . Trans. Amer. Math. Soc. 326 (1991) 307-343. MR 1014248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lindsay N. Childs and Susan Hurley. Tameness and local normal bases for objects of finite Hopf algebras . Trans. Amer. Math. Soc. 298 (1986) 763-778. MR 860392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andy R. Magid. Correction to: ``The separable closure of some commutative rings''\ (Trans. Amer. Math. Soc. {\bf 170}\ (1972), 109--124) . Trans. Amer. Math. Soc. 191 (1974) 427-430. MR 0349877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1